# SDR SWAA2022111662417

- Difficulty date: October 20, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB CENTER POSITION I/B FAN COWL ON ENGINE 1 2022-584817 / [01] REPLACED WEB CENTER POSITION I/B FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK CARD COMPLETED
